Title: Generalization of Bateman Polynomials
Author(s): Asad Ali, Muhammad Zafar Iqbal, Bilal Anwer, Ather Mehmood
Pages: 803-808
Cite as:
Asad Ali, Muhammad Zafar Iqbal, Bilal Anwer, Ather Mehmood, Generalization of Bateman Polynomials, Int. J. Anal. Appl., 17 (5) (2019), 803-808.


In this paper, generalize the Bateman polynomials in terms of generalized hypergeometric function of the type pFp. Establish different forms of extended polynomials such as series expansion, generating functions and recurrence relations.

Full Text: PDF



  1. E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960. Google Scholar

  2. G. Andrews, R. Askey and R. Roy, Special Functions, Cambridge University Press, 2004. Google Scholar

  3. G. Andrews, R. Askey and R. Roy. Special Functions, Cambridge University Press, 1999. Google Scholar

  4. S. B. Trickovic and M. S. Stankovic, On the orthogonality of classical orthogonal polynomials, Integral Transforms Spec. Funct., 14(2003), 129-138. Google Scholar

  5. R. Diaz and E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat., 15 (2007), 179-192. Google Scholar

  6. K. Y. Chen and H. M. Srivastava, A limit relationship between Laguerre and Hermite polynomials. Integral Transforms Spec. Funct., 16(2005), 75 - 80. Google Scholar

  7. E. H. Doha, H. M. Ahmed and S. I. El-Soubhy, Explicit formulae for the coefficients of integrated expansions of Laguerre and Hermite polynomials and their integrals, Integral Transforms Spec. Funct., 20 (2009), 491 - 503. Google Scholar

  8. I. Krasikov and A. Zarkh, Equioscillatory property of the Laguerre polynomials, J. Approx. Theory, 162(2010), 2021 - 2047. Google Scholar

  9. S. Alam and A. K. Chongdar, On generating functions of modified Laguerre polynomials, Rev. Real Academia de Ciencias. Zaragoza, 62(2007), 91 - 98. Google Scholar

  10. M. A. Khan and A. K. Shukla, On some generalized Sister Celines polynomials, Czechoslovak Math. J., 49(3) (1999), 527-545. Google Scholar

  11. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, HalstedPress (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.